Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have pain in pelvic area, lower ribs and legs. What could it be?

hello Doctor I wonder if you could help myself. for the past 7months i have been suffering from sharp pain on the lower sides around the pervic area and lower ribs . i also think that this pain is causing me to have pain and numbness on both of my legs. I want to know if you can tell what it could it be. i am 20 years old ... thank you for your time
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for using HCM.
THIS MAY BE DUE TO URETERIC/ RENAL COLIKY OR DUE TO DISC PROBLEM. BUT CHRONIC RIB PAIN NEED TO BE EVALUATED TO SEE WHETHER THE SYMPTOMS ARE THE MANIFESTATION OF SAME DISEASE OR SEPERATE DISORDER. GET DONE USG ABDOMEN AND PELVIS, URINE ROUTINE, HEMOGRAM AND CHEST XRAY ONCE. BASED ON THE REPORTS WE CAN DECIDE FURTHER MANAGEMENT.
HOPE I ANSWERED YOUR QUERY. WISH YOU GOOD HEALTH.
REGARDS
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor